Get your Health question answered in 3 easy steps

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having itching all over but there is no sign of rash. Advise?

Answered by
Dr.
Dr. R.G. Joshi

Dermatologist

Practicing since :2003

Answered : 695 Questions

default
Posted on Tue, 25 Jun 2013 in Skin Hair and Nails
Question: I am itching all over but there is no sign of a rash
doctor
Answered by Dr. R.G. Joshi 46 minutes later
Hello,

Welcome to XXXXXXX Thanks for writing here.

Itching without skin lesions is a common problem of aging skin.

Most common cause for itching is senile xerosis.

Due to aging skin is unable to retain water. This causes dryness of skin and itching.

Avoid using harsh soaps.You can use some body wash for bathing. Use XXXXXXX warm water for bathing.Apply plenty of moisturizer like cetaphil immediately after bathing.This will allow retention of water.You can take antihistaminics like hydroxizine at night.

Some skin diseases like bullos pemphigoid can present with itching initially and rash appears at a later stage .You need to keep a close watch on it.

Itching in some cases can be associated with some systemic disorders like diabetes, kidney disorders, liver disorders, malignancies etc. Your doctor will help you to find out any XXXXXXX disease.

I hope this can solve your query. In case you have any concerns I will be happy to help you. Take care.

With regards.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Autoimmune disease

doctor1 MD

I have an occasional rapid heartbeat. When I first started with it the Drs diagnosed me with Graves disease. But after 2 years or so I the Dr said that either I had gone into remission or it has gone away. I take propranolol and i was fine until about 1 month ago. I was retested for the Graves but that was normal. My Dr upped the dosage of the propranolol but I am still concerned that it is something else. The palpatations are usually at night.

doctor1 MD

I have been developing pitikia with just the slightest bump. Some are very deep red. Most last at least 4-6 weeks. This only began about 3-4 months ago. Last evening, the skin on my forearms was burning. I take Enbrel every week for psoriasis, which works well. Could this be a possible side effect?

doctor1 MD

hello doctor, my name is jenny i m a vitiligo patient.. my height-164, weight-65. when i was 6 years its started. Now im taking these medicines, CARBOLA TABLETS CASERA TABLETS DECARIS TABLETS HH SONE OINTMENT MELANOCYL OINTMENT TACROLIMUS OINTMENT KRACK OINTMENT is this medicine is good to cure vitiligo? Next mnth i m getting married so i just want to know whether there is any side effects for this medicine.

doctor1 MD

Will marks on a body from cutaneous lupus ever go away?... I was diagnosed with lupus 2 yrs ago and my body still has pigmention.. Is there any treatment available that removes these marks so I don t have to continue wearing long pants &long sleeved shirts all summer long?

doctor1 MD

i have been gone through the medical healthch check-up.I need your input over the attached reports. Please answer the following of my concerns : 1. What could be the reason for TSH . 2. It is always hereditary or could be developed anytime in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?